Modified Szasz-Mirakyan Operators
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 53
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a4,
author = {L. Rempulska and Z. Walczak},
title = {Modified {Szasz-Mirakyan} {Operators}},
journal = {Mathematica balkanica},
pages = {53},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a4/}
}
L. Rempulska; Z. Walczak. Modified Szasz-Mirakyan Operators. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 53. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a4/